# SDR CA010423012

- Difficulty date: March 29, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Bag JETSTM4112
- Aircraft time: 16,892 hours
- Engine: Garrtt TPE33110
- Propeller: Rotol R333482F12
- System (JASC): 2910 · Hydraulic System, Main
- Part: Harness
- Part number: 3408360821
- Condition: Broken
- Location: Override Switch
- Stage of operation: CL
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, THE FLAPS WOULD NOT OPERATE WITH THE CONTROL SWITCH. THE HYDRAULIC OVERRIDE HANDLE HAD TO BE USED TO FUNCTION THE FLAPS UP AND DOWN.THE OVERRIDE SWITCH WIRING HARNESS (P/N 340-4263110) WAS FOUND TO BE AT FAULT, ONE WIRE WAS BROKEN, THE RECOIL SPRING WAS BROKEN WHICH PROBABLY CAUSED THE WIRE TO BREAK DUE TO A LACK OF SUPPORT FROM THE SPRING.
